# SDR ASAA1048122

- Difficulty date: July 26, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 41,102 hours, 22,573 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69374155
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT SHEAR TIE AT STA 500 IS CRACKED AND CORRODED.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED SHEAR TIE.
